Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

CD-independent subsets in distributive lattices

Research group:
TitleCD-independent subsets in distributive lattices
Publication TypeJournal Article
Year of Publication2009
AuthorsCzedli G, Hartmann M, Schmidt ET
Refereed DesignationRefereed
JournalPubl. Math. Debrecen
Volume74
Start Page127
Date Published06/2009

Edited 6 Mar 2012 - 12:11 by mh1029

Back to the Top